Acute estrogen administration can reverse cold-induced coronary Raynaud's phenomenon in systemic sclerosis.
Аннотация
A 52-year-old postmenopausal woman with long-standing progressive systemic sclerosis and Raynaud's phenomenon was examined by dipyridamole-thallium-201 myocardial imaging and cold pressor thallium-201 myocardial scintigraphy. The dipyridamole test revealed normal myocardial perfusion, while the cold pressor test showed reversible ischemia to the anteroapical myocardial wall, indicating coronary Raynaud's phenomenon. Acute intravenous administration of conjugated estrogens led to normalization of the cold-induced thallium-201 defect. This is the first reported case of the beneficial effect of estrogens in coronary Raynaud's phenomenon.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.